# SDR DL76L954525

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Ws 372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WING TRAILING EDGE UPPER AND LOWER PANELS AND SUPPORT STRUCTURE REQUIRE REPLACEMENT FROM APPROX WBL 98 TO WS 372.  REPAIRED PER DL ERA 272104-14.
